Article citationsMore>>

J. M. R. Martinez and J. Duffy, “On the Metrics of Rigid Body Displacement for Infinite and Finite Bodies,” ASME Journal of Mechanical Design, Vol. 117, No. 1, 1995, pp. 41-47.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.